| Model Number |
Q6 EDGE HD (STANDARD) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges she has fallen out of her chair several times.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.